# SDR DALA2024031903470

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 60,878 hours, 31,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 LIGHTNING STRIKE FOUND ON RH WING TIP AND STATIC WICK. CORRECTIVE ACTION: BLENDED AFFECTED AREA REF. A319 SRM 57-31-22, NO DAMAGE NOTED ON STATIC WICK, PRIMED AND PAINTED AREA REF. A319 SRM 51-21-11. (0250715)
